# SDR SWAA2025120240527

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 14,882 hours, 7,095 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Switch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL CUTOUT ON ENGINE FIRE WARNING NOT WORKING.   REMOVED AND REPLACED CA FIRE WARNING BELL CUTOUT SWITCH IAW AMM 33-11-00. OPS CHECKED GOOD.
